Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Why am I bleeding and spotting after taking yasminelle ?

Hi, I m 19, 5 7 and 10st. My question is I was on yasminelle for a few months and came off it for 3 months , and I ve just finished my first pack after going back on it, I began it on the first day of my period and that period never quite went away, I have been lightly bleeding and having brown discharge for 4 weeks now, I never missed a pill and I take it religiously, I m really worried, please help!
Asked On : Mon, 18 Jul 2011
Answers:  2 Views:  602
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello ,
welcome to healthcare magic forum,
Why were you taking Yasmin , are you having PCOD or you were taking them for contraception ?
You said you left them in between and again took them.This can cause irregular bleeding.Get your haemoglobin and ultrasound done.Ultrasound will show endometrial thickness and whether the ovaries are having any cysts or not.
Take iron supplements.
take care
Answered: Mon, 18 Jul 2011
I find this answer helpful
  User's Response
Yes it was for both contraception and bad cramps. The first time I was on it I never had this, so why after 3 months? Do you think cysts are likely? Thanks!
Answered: Mon, 18 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor